# SDR QXEA200702054

- Difficulty date: December 31, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 11,294 hours, 8,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RNO - FLIGHT 9851 - WITH WING AI ON AND COWL A/I ON RECEIVED A LEFT BLEED MASTER CAUTION.  LEFT PACK WAS CYCLING ON AND OFF.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 1 ENGINE PRSOV.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
